# SDR DL764040004

- Difficulty date: January 2, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 9,884 hours, 4,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7999
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON SEATS 17AB THRU 25AB INOP.  SEATS ONLY LEFT SIDE.  FOUND PWR SUPPLY M 6759 AT FAULT.  REPLACED SAME, CHECKS GOOD.
